Members terrorized by cult beliefs

Fear
« on: April 18, 2017, 04:04:20 pm »

[Buddie]

When does the fear ever subside? Every day has been different. Sometimes, I’ll awaken and I’ll be experiencing high crying episodes then other days, I feel fearful-where nothing “feels” the same. I can’t make a routine because it feels so “off” and different. It is truly the scariest thing; feels as if I’ve had a stroke. What can you do but rest in it? I don’t even know how to cope…

Re: Fear
« Reply #1 on: April 18, 2017, 05:23:36 pm »

[Buddie]

I experience terror-not fear mostly in bed at night to the point i couldnt sleep until sunrise and could see the light. I was on a much higher dose then you were for a linger period of time. The terror subsided at around 5-6 months and is gone now at 11 months. I prayed all night long to combat the terror. Good luck.

Four years later, cult still panicked over Matt Samet’s relapse

“So perhaps you’re wondering, once a year, or two, or three go by off benzos or antidepressants or antipsychotics or whatever chemicals have been foisted on you, will you still have to be vigilant or can you dive fully back into your ‘old life’ again? Can you pound coffee or smoke weed or drink socially, or have a stressful job or commute, or eat foods with lots of MSG and not blow out, not have a setback? Can you overextend yourself physically or mentally or emotionally without incurring ‘the wrath’?” – Matt Same

“I only passingly flirted with psych meds myself but I did a fair and regular share of weed, coffee, alcohol, psychedelics, and the occasional benzo, opiate, and even friends’ neuroleptics (to help me sleep off binges) for several years.” – Matthew Cohen

Re: How is it possible Matt Samet had a setback???
« Reply #97 on: March 20, 2017, 09:10:18 am »

[Buddie]

Quote from: [Buddie] on December 02, 2013, 01:15:38 pm
I have a guess. A guess is all it is, so please don’t jump on me. It is possible that his relapse was not what he says it was. He might have an underlying condition that led to his initial benzo use, and has now reared its ugly head again.

He would have us believe that his healed nervous system was so fragile that seven years of abuse crashed it again. That’s a possibility, but I can think of other things that might also explain it.

Obviously I don’t know. But why should we all get freaked out and worried that we will never truly recover 100% and will always have this hanging over our heads if we drink too much coffee? As long as it’s possible that his problem was not simply a return to withdrawal seven years later, why should we worry about it?

I don’t think Matt Samet did the benzo community any favors by scaring the hell out of us. As long as there are other possibilities, I choose to ignore Matt Samet’s claim that we never really recover from benzo use. On average, I’m sure we are not all like Matt Samet.

Matt Samett has written about smoking marijuana and this is a HUGE no no when it comes to the post benzo brain. Marijuana is like taking a sledge hammer to your brain’s GABA receptors. The caffeine probably didn’t do him any favors, but caffiene wont reset you back to square one benzo withdrawal. Alcohol and pot however will launch u back into benzo withdrawal.

As for Matt’s claim that we never fully recover…he’s eight. We heal and gain back the ability to live our lives but the regenerated GABA receptors are fragile and genetically different than the original ones we were born with. One smack to these fragile receptors and ur right back in hell

YouTube benzo videos terrify cult members

I saw scary videos on youtube. Are they true?
« on: December 29, 2016, 12:34:46 am »

[Buddie]

I am about to begin my liquid taper of klonopin this week. I went online to see how other people were doing it just for some pointers and some of the people on youtube make titration sound like it is impossible. One person on there who posted alot looks like she is about to die. Please tell me she is just nuts. This was very discouraging and it scared the h#### out of me.

Benzo Buddies ghouls gang up on addict who relapsed

The abuse goes on for ELEVEN pages! They later accused poor Timmy of being a troll and a hacker. That’s the kind of support an addict gets at Benzo Buddies – no support at all. 🙁

It's over for me. ...........i did it again
« on: September 13, 2016, 05:32:05 pm »

[Buddie]

I couldn’t handle the intense pain last night of my depression it was so excruciating that i swallowed 3 mg of klonipin. I know people in here have tried to help me but i can tell you today that i give up. I cannot handle this intense withdtawal and i think it’s from kindling. If i can be a poster boy of what not to do, please learn from me.
Slowly taper and no rescue doses. I have the most severe depression thst i dont even think it helped. I just made another huge mistake and in sure it’s one il never recover from. I’m so sorry benzo buddies and in ashamed that im such a failure. I guess i couldn’t pull up my big boy pants. I’m leaving the site now and i don’t know what to do from here, but i obviously can’t handle this wirhdrawal. It’s way too much depression and chest pain. I’m out of answers and unfortunately you don’t get 2nd chances in life.

Re: It's over for me. ...........i did it again
« Reply #1 on: September 13, 2016, 05:41:56 pm »

[Buddie]

<<yawn>>>

Re: It's over for me. ...........i did it again
« Reply #2 on: September 13, 2016, 05:48:20 pm »

[Buddie]

So you either did not run out of all of them the other day, or you drove to the pharmacy in excruciating pain last night to get more. My feeling is you had them.You know I don’t really know what to say. Past experience for you has proved that reinstatements and rescue doses have done more harm than good for you. You have greatly regretted each time you have done so. Do you expect if to me different this time around. Your right, kindling has probably caused your withdrawal to be worse. I don’t know what your future plans are for Klonopin, but reaching tolerance quickly would not be out of the question for someone who has kindled. Is you plan to just keeping up your dose over time time you reach tolerance? I don’t know timmy. I think you should have tried to hang on a bit longer.

Re: It's over for me. ...........i did it again
« Reply #3 on: September 13, 2016, 05:53:44 pm »

[Buddie]

Good grief, Timmy. I think you need to step back from all this and ask yourself some tough questions as there is obviously a lot more going on here than just withdrawing from benzos.

It’s been suggested, many times, that you have a plan in place for the time when w/d becomes too overwhelming for you. Have you done that? Simply posting on this forum after you’ve reinstated/changed meds/added new meds/reduce dosed does NOT constitute a plan.

Furthermore, you are both right and wrong in regards to not getting second chances in life. We actually don’t just get second chances….we get third, fourth, fifth, etc. The key to this however, is the ability to adapt, or change or accept your circumstances….something that you are indeed struggling with.

You’ve been on this forum long enough to know that benzos cause depression, so the fact that you continue to take them FOR depression is bewildering. Of course it didn’t help.

If you’re depressed, it would likely be in your best interest to start some intensive therapy, continue your long walks, get some sunshine and eat properly.

Re: It's over for me. ...........i did it again
« Reply #4 on: September 13, 2016, 05:58:12 pm »

[Buddie]

Quote from: [Buddie] on September 13, 2016, 05:53:44 pm
Good grief, Timmy. I think you need to step back from all this and ask yourself some tough questions as there is obviously a lot more going on here than just withdrawing from benzos.

It’s been suggested, many times, that you have a plan in place for the time when w/d becomes too overwhelming for you. Have you done that? Simply posting on this forum after you’ve reinstated/changed meds/added new meds/reduce dosed does NOT constitute a plan.

Furthermore, you are both right and wrong in regards to not getting second chances in life. We actually don’t just get second chances….we get third, fourth, fifth, etc. The key to this however, is the ability to adapt, or change or accept your circumstances….something that you are indeed struggling with.

You’ve been on this forum long enough to know that benzos cause depression, so the fact that you continue to take them FOR depression is bewildering. Of course it didn’t help.

If you’re depressed, it would likely be in your best interest to start some intensive therapy, continue your long walks, get some sunshine and eat properly.

The mental pain and anguish last night was just too much. I literally felt like my life was on the line. Worse is a friend gave them to me and now im totally out. This is really goung to kill me. I know il get flamed but the mental torture from kindling is so bad i had zero choice in my mind. I’m throwing in the towel. I am not capable of this obviously.

edit: fixed quotes
« Last Edit: September 13, 2016, 06:36:45 pm by [Buddie] »

Frenzied Ashton kooks make up fake accounts to save World Benzo Awareness Day Wikipedia page

Wikipedia:Articles for deletion/World Benzodiazepine Awareness Day

https://en.wikipedia.org/wiki/Wikipedia:Articles_for_deletion/World_Benzodiazepine_Awareness_Day

Wikipedia:User Da’locin

https://en.m.wikipedia.org/w/index.php?title=Wikipedia:User_Da%27locin&redlink=1#/editor/0

Wikipedia:User MixieLove

https://en.m.wikipedia.org/w/index.php?title=Wikipedia:User_MixieLove&redlink=1#/editor/0

Benzo Buddies brainwashes member into fearing menthol cough drops

Menthol
« on: May 28, 2016, 11:01:51 pm »

[Buddie]

Does anyone know if menthol is ok post withdrawl? Perhaps I’m being overly cautious. I have a cold and want to see if anyone had any problems with cough drops. I have had so many setbacks that I fear things. Thanks